# SDR RAIA970316

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Engine: Pwa PW120
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Hp Valve
- Part number: 32145602
- Condition: Failed
- Location: Rt Engine
- Part time: 12,140 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FYV - FLT 7399 - RIGHT ENGINE ITT KEEPS RISING DURING CLIMB.  MAINTENANCE REPLACED RIGHT H/P VALVE.  (X)
